# SDR DXTA2010062804133

- Difficulty date: June 25, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 3,150 hours, 2,078 cycles
- Engine: Pwc PW306C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PUNGENT ODOR IN COCKPIT DURING PREFLIGHT. ODOR DISSIPATED QUICKLY AFTER APU BLEED AIR WAS SELECTED ON.  REMOVED ALL FOUR DISPLAY UNITS, INSPECTED DU COOLING FANS AND CLEANED. REINSTALLED DUS AND OPS CHECK GOOD IAW MM 34-23-10. GAINED ACCESS AND CLEANED GLARESHIELD FANS LT AND RT.  OPS CHECK GOOD IAW 21-24-00.  REMOVED LT/RR MCDU INSPECTED AND CLEANED COOLING FANS. REINSTALLED AND OPS CHECK GOOD IAW 34-23-10. GAINED ACCESS TO PCB BOXES, COCKPIT RECIRCULATION FANS. INSPECTED AND OPS CHECK GOOD. NO ODOR NOTED.
